# SDR 9803652717

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Mag Plug
- Part number: B7670
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB AT 10,000 FEET, THE NR 3 ENGINE OIL PRESSURE AND OIL QUANTITY INDICAITONS DROPPED TO ZERO WITH ASSOCIATED LOW OIL PRESSURE LIGHT ILLUMINATION.  CREW SHUT DOWN THE NR 3 ENGINE.  AIRCRAFT RETURNED TO GEG AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE MAIN OIL FILTER, MAG PLUGS, AND REPLACED THE AFT BEARING MAG PLUG.
